| Model Number |
INT511 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
01/31/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient id not provided; patient age not provided; patient weight not provided.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
It was reported that the implant was removed due to bone loss at the site.
Additional Manufacturer Narrative
Supplemental report provided as the item number previously reported under mfr #0001038806 - 2022 - 00771 was updated from a int511 to a bost410 once device was evaluated by investigation.Sections corrected: d4: catalog number updated, lot number / expiration date/ udi remain unknown.H4: manufacturing date is unknown.
Event or Problem Description
There is no update to the original complaint description provided.